artimisinin emulsion and stomach pain

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

PDXtransplant
Regular Member


Date Joined Jun 2017
Total Posts : 237
   Posted 12/26/2017 8:20 PM (GMT -6)   
I've been taking artimisinin emulsion for about 3 weeks. I've started having stomach pain and was looking over my medicines and noticed it's not supposed to be refrigerated, but I have been keeping mine in the refrigerator. Could this be the cause of my stomach? Any knowledge of what can happen if I've been storing mine in the refrigerator??

Girlie
Forum Moderator


Date Joined May 2014
Total Posts : 33895
   Posted 12/26/2017 8:32 PM (GMT -6)   
What is the emulsion?
My Artemisinin is in capsule form.

I don't know why keeping it in the fridge would cause stomach pain.
Can you contact the company and ask them?


It's possible that the Art is just bothering the stomach.

EDIT - You did post about this emulsion before...sorry, I forgot...lol.
Moderator, Lyme Forum
Symp started April/2013; Buhner's Lyme May 15-July24/14; Igenex pos. July 3/14
Doxy: July 4-Aug.24/14;Zithro July26-Aug24/14; Amox + Proben. Aug. 29/14;
added biaxin Sept. 26/14
Disc. amox,added Ceftin Nov. 20th.;
Disc. biaxin added Buhner bart herbs Dec/14;Jan/15 pulsing Tinda (w/ Ceftin);
Abx/herb break Apr-July/15; July-mino; Aug. added Rif;
Nov./15 mino - to biaxi

Post Edited (Girlie) : 12/26/2017 6:37:41 PM (GMT-7)


Girlie
Forum Moderator


Date Joined May 2014
Total Posts : 33895
   Posted 12/26/2017 8:38 PM (GMT -6)   
I think you should contact the supplier...and ask them.
Moderator, Lyme Forum
Symp started April/2013; Buhner's Lyme May 15-July24/14; Igenex pos. July 3/14
Doxy: July 4-Aug.24/14;Zithro July26-Aug24/14; Amox + Proben. Aug. 29/14;
added biaxin Sept. 26/14
Disc. amox,added Ceftin Nov. 20th.;
Disc. biaxin added Buhner bart herbs Dec/14;Jan/15 pulsing Tinda (w/ Ceftin);
Abx/herb break Apr-July/15; July-mino; Aug. added Rif;
Nov./15 mino - to biaxi

PDXtransplant
Regular Member


Date Joined Jun 2017
Total Posts : 237
   Posted 12/26/2017 8:40 PM (GMT -6)   
I called them but they closed at 5. Sent an email, too. Will let you know what i hear.
I only JUST started having stomach issues the past couple of days and have been on it for awhile. So maybe it's not the artimisinin? I won't take it today, but I'm almost done with the container...
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, August 18, 2018 2:42 PM (GMT -6)
There are a total of 2,994,145 posts in 328,109 threads.
View Active Threads


Who's Online
This forum has 161260 registered members. Please welcome our newest member, MrLouies.
274 Guest(s), 6 Registered Member(s) are currently online.  Details
notsosicklygirl, suppwife, Gemlin, quincy, ldog, Bchia